MathSciNet Relay Station
MathSciNet bibliographic data
MR600574 60J60 (93E20)
Lions, P.-L. Control of diffusion processes in ${\bf R}\sp{N}$. Comm. Pure Appl. Math. 34 (1981), no. 1, 121–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement